# SDR MALA954497

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 3250 · Landing Gear Steering System
- Part: Feed Back Pot
- Part number: 2782529041
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3186 - DURING LANDING AT DTW, AIRCRAFT PROCEEDED LEFT UNCOMMANDED WHEN NOSE WHEEL STEERING WAS ENGAGED.  MAINTENANCE REPLACED THE NOSE WHEEL STEERING FEEDBACK POT MOUNT ASSEMBLY.  THE SYSTEM OPERATED SATISFACTORILY.  (X)
